# SDR AALA2019100193916

- Difficulty date: September 29, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 13,962 hours, 6,246 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO DFW ON ACCOUNT OF SMOKE ODOR IN CABIN AND COCKPIT DURING CLIMBOUT.  ODOR DISSIPATED AFTER 10,000 FEET BUT CREW OPTED TO RETURN AS A PRECAUTION. AN EMERGENCY WAS DECLARED. MAINTENANCE PERFORMED JOB CARD 05-96-70, NO ODOR FOUND.
